# SDR ZIAA00007

- Difficulty date: July 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005131
- Condition: Cracked
- Location: Lt Wing
- Part time: 48,243 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT DRY BAY, UPPER SURFACE, CRACK INDICATION COMING FROM UNDER FASTENER BETWEEN NR 17-18 RISERS AT LT WS 170, CRACK SIZE .75 INCH BY .375.  CLEANED OUT CRACK PER L-188 SRM 51-2-7 PAGE 2.  REPAIRED PER ZANTOP DWG L33-R01.  (M)
